# SDR AALA20110817MIA01

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 67,720 hours, 24,401 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT ENGINE HYDRAULIC PRESSURE EICAS MESSAGE AND LOW PRESSURE LIGHT ILLUMINATED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE LOW PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
